RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 3, Pages 211–224 (Mi izv798)  

On a new integral representation of ramified analytic functions

B. Yu. Sternin, V. E. Shatalov


Abstract: A series of integral representations in the space of ramified analytic functions is presented, containing as a special case the well-known Cauchy–Fantappiè formulas.

Full text: PDF file (648 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:3, 645–658

Bibliographic databases:

UDC: 517.552
MSC: 32A25, 32C30
Received: 28.10.1992

Citation: B. Yu. Sternin, V. E. Shatalov, “On a new integral representation of ramified analytic functions”, Izv. RAN. Ser. Mat., 58:3 (1994), 211–224; Russian Acad. Sci. Izv. Math., 44:3 (1995), 645–658

Citation in format AMSBIB
\Bibitem{SteSha94}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On~a~new integral representation of ramified analytic functions
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 3
\pages 211--224
\mathnet{http://mi.mathnet.ru/izv798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286847}
\zmath{https://zbmath.org/?q=an:0844.32006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..645S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 3
\pages 645--658
\crossref{https://doi.org/10.1070/IM1995v044n03ABEH001619}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ68000011}


Linking options:
  • http://mi.mathnet.ru/eng/izv798
  • http://mi.mathnet.ru/eng/izv/v58/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:112
    Full text:58
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018